MAUDE Adverse Event Report: ACUTE INNOVATIONS, LLC RIBLOC U PLUS 75MM RIB PLATE; PLATE, FIXATION, BONE

ACUTE INNOVATIONS, LLC RIBLOC U PLUS 75MM RIB PLATE; PLATE, FIXATION, BONE
Model Number RBL1302
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/08/2016
Type of Reportable Event Serious Injury
Event or Problem Description
In (b)(6) 2016, five rib plates were successfully implanted to treat rib fractures.The patient developed an infection and all five plates were removed on (b)(6) 2016.Plates were not returned for investigation.

Brand Name
RIBLOC U PLUS 75MM RIB PLATE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ACUTE INNOVATIONS, LLC
21421 nw jacobson road
suite 700
hillsboro OR 97124
MDR Report Key5881003
Report Number3005670412-2016-00008
Device Sequence Number13722391
Product Code HRS
UDI-Device Identifier10814493010388
UDI-Public10814493010388
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113318
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberRBL1302
Device Catalogue NumberRBL1302
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2016
Initial Report FDA Received Date08/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;